# SDR N93A07232010

- Difficulty date: July 23, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N436QS
- Make and model: Gulstm GIV
- Aircraft serial: 1436
- Aircraft time: 7,891 hours, 3,846 cycles
- Engine: Rroyce TAY6118
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 50231LOVS280
- Part serial: 0222
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ABOUT 30 MINUTES INTO FLIGHT, THE F/A TURNED THE OVEN ON TO WARM SOME BREAD.  WITHIN A FEW MINUTES SHE NOTICED THE AREA HAD AN ELECTRICAL BURNING ODOR AND AN ODOR OTHER THAN BURNED FOOD.  SHE ALSO STATED SHE NOTICED SMOKE INSIDE THE OVEN DOOR WINDOW. THE OVEN WAS TURNED OFF AND THE CIRCUIT BREAKER WAS PULLED TO DEACTIVATE THE SYS AND THERE WERE NO FURTHER ISSUES.
